Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Why did regular period turn to spotting? Trying to conceive. Any sign?

Hello I have a question I have regular menstral cycles every month my last men cycle was march 31 2012 and ended on april 5 ok this month it startedd on the may 3 andd I consesited of 1day regular kind of heavy then the next day it was spitting and only when I wiped that lasted for 2 days then it turned into brown spots my stomach has been hurting for 2weeks and my husbandd and I have been trying to concieve since my daughter was born on april 2 2012 we have a 4 years old and a one year old can u please help me
Asked On : Wed, 16 May 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The decrease in the blood flow during the periods could be due to anaemia or due to mild hormonal changes in your body. As long as you are getting periods regularly, there is nothing to worry. Taking iron supplements will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor